# SDR YV3R2019092400195

- Difficulty date: September 18, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N322WB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13765
- Aircraft time: 1,786 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 3370
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4R ENGINE RPM NEEDLE DOES NOT REGISTER.
